Sign Up to like & get
recommendations!
0
Published in 2020 at "Advances in Applied Clifford Algebras"
DOI: 10.1007/s00006-020-01084-6
Abstract: In this paper we continue our study on the density of the set of quaternionic polynomials in function spaces of slice regular functions on the unit ball by considering the case of the Bloch and…
read more here.
Keywords:
polynomial approximation;
bloch besov;
besov spaces;
Sign Up to like & get
recommendations!
1
Published in 2017 at "Journal of Fourier Analysis and Applications"
DOI: 10.1007/s00041-018-9617-3
Abstract: We discuss generalizations of Rubio de Francia’s inequality for Triebel–Lizorkin and Besov spaces, continuing the research from Osipov (Sb Math 205(7): 1004–1023, 2014) and answering Havin’s question to one of the authors. Two versions of…
read more here.
Keywords:
triebel lizorkin;
besov spaces;
lizorkin besov;
rubio francia ... See more keywords
Photo from archive.org
Sign Up to like & get
recommendations!
0
Published in 2018 at "Acta Applicandae Mathematicae"
DOI: 10.1007/s10440-018-0220-z
Abstract: This paper deals with the regularity of weak solutions to the 3D magneto-micropolar fluid equations in Besov spaces. It is shown that for 0≤α≤1$0\le\alpha\le1$ if u∈L21+α(0,T;B˙∞,∞α)$u\in L^{\frac{2}{1+\alpha}}(0,T; \dot{B}_{\infty,\infty}^{\alpha})$, then the weak solution (u,ω,b)$(u,\omega ,b)$ is…
read more here.
Keywords:
regularity weak;
besov spaces;
magneto micropolar;
weak solutions ... See more keywords
Photo from archive.org
Sign Up to like & get
recommendations!
0
Published in 2017 at "Science China Mathematics"
DOI: 10.1007/s11425-016-0490-y
Abstract: We study the Cauchy problem of a two-species chemotactic model. Using the Fourier frequency localization and the Bony paraproduct decomposition, we establish a unique local solution and blow-up criterion of the solution, when the initial…
read more here.
Keywords:
besov spaces;
solution;
two species;
dot left ... See more keywords
Photo from archive.org
Sign Up to like & get
recommendations!
0
Published in 2017 at "Journal of Pseudo-Differential Operators and Applications"
DOI: 10.1007/s11868-017-0224-x
Abstract: In this paper, we consider pseudodifferential operators on the torus with operator-valued symbols and prove continuity properties on vector-valued toroidal Besov spaces, without assumptions on the underlying Banach spaces. The symbols are of limited smoothness…
read more here.
Keywords:
besov spaces;
mapping properties;
operator valued;
pseudodifferential operators ... See more keywords
Photo from archive.org
Sign Up to like & get
recommendations!
0
Published in 2018 at "Journal of Mathematical Analysis and Applications"
DOI: 10.1016/j.jmaa.2018.05.041
Abstract: Abstract In this paper, we are concerned with a system coupling the parabolic–parabolic Keller–Segel system to the viscous incompressible Navier–Stokes equations in spatial dimensions three, and prove the global existence of solutions with small initial…
read more here.
Keywords:
global existence;
existence critical;
critical besov;
besov spaces ... See more keywords
Sign Up to like & get
recommendations!
0
Published in 2019 at "Journal of Mathematical Analysis and Applications"
DOI: 10.1016/j.jmaa.2019.02.027
Abstract: Abstract We work with spaces of periodic functions on the d-dimensional torus. We show that estimates for L ∞ -approximation of Sobolev functions remain valid when we replace L ∞ by the isotropic periodic Besov…
read more here.
Keywords:
besov spaces;
approximation periodic;
besov space;
besov ... See more keywords
Photo by nypl from unsplash
Sign Up to like & get
recommendations!
0
Published in 2019 at "Journal of Mathematical Analysis and Applications"
DOI: 10.1016/j.jmaa.2019.03.046
Abstract: Abstract The solutions of the stationary Navier-Stokes equations in R n for n ≥ 3 in the scaling invariant Besov spaces are investigated. It is proved that a sequence of bounded smooth external forces whose…
read more here.
Keywords:
stokes equations;
besov spaces;
ill posedness;
navier stokes ... See more keywords
Photo from academic.microsoft.com
Sign Up to like & get
recommendations!
0
Published in 2021 at "Applicable Analysis"
DOI: 10.1080/00036811.2021.1976756
Abstract: Although Strichartz estimates have been widely applied for the nonlinear dispersive equations like Schro¨dinger equation and wave equation in Besov spaces, it is rare in nonlinear kinetic type equa...
read more here.
Keywords:
dispersive estimates;
besov spaces;
estimates kinetic;
equation ... See more keywords
Photo from wikipedia
Sign Up to like & get
recommendations!
1
Published in 2023 at "Mathematics"
DOI: 10.3390/math11092041
Abstract: Considered herein is the Cauchy problem of the two-component Novikov system. In the periodic case, we first constructed an approximate solution sequence that possesses the nonuniform dependence property; then, by applying the energy methods, we…
read more here.
Keywords:
besov spaces;
system;
two component;
nonuniform dependence ... See more keywords
Photo from academic.microsoft.com
Sign Up to like & get
recommendations!
1
Published in 2021 at "Mathematics"
DOI: 10.3390/math9182235
Abstract: In view of the importance of Besov space in harmonic analysis, differential equations, and other fields, Jaak Peetre proposed to find a precise description of (Bp0s0,q0,Bp1s1,q1)θ,r. In this paper, we come to consider this problem…
read more here.
Keywords:
interpolation besov;
besov spaces;
besov;
real interpolation ... See more keywords